MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 0°, ANGLED OCULAR, 6.4 FR. CHANNEL; RIGID URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 0°, ANGLED OCULAR, 6.4 FR. CHANNEL; RIGID URETEROSCOPE
Model Number WA2UR32A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the rigid ureteroscope exhibited a broken and loose plug valve fixing screw.There was no patient involvement.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report was sent in error as broken and loose plug valve fixing screw would not cause or contribute to a death or a serious injury if it were to recur.

Brand Name
URETEROSCOPE 7.3/10.4 FR. X 430 MM, 0°, ANGLED OCULAR, 6.4 FR. CHANNEL
Common Device Name
RIGID URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23958193
Report Number9610773-2026-00044
Device Sequence Number17577484
Product Code FGB
UDI-Device Identifier04042761086578
UDI-Public04042761086578
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR32A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown